# SDR MASA200700321

- Difficulty date: June 11, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N592ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7410
- Aircraft time: 14,049 hours, 12,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7157 DSM - NR 6 EXTERNAL EMERGENCY LIGHT WAS INOP.  MX REPLACED THE LAMP, OP CHECK GOOD.
